# SDR SIMA20150401004

- Difficulty date: April 1, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 10,987 hours, 7,197 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

INBOARD FLIGHT SPOILERS & INBD SPOILERONS CAUTION MSG POSTED ON EICAS ON APPROACH AT 4000' WHEN FLIGHT SPOILERS DISPLAYED.  CHECKED AML, NO HISTORY.  PERFORMED RESET PROCEDURES IAW ETN-CR-27-093.  OPERATIONS CHECKED GOOD.  NO FURTHER DEFECTS NOTED.
